# SDR 99T64R431EWA

- Difficulty date: September 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8079U
- Make and model: Doug DC-8-71
- Aircraft serial: 45947
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 793.0
- Part time: 84,047 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER L/E T/E FASTENER HAS CORROSION EMANATING FROM FASTENER HOLE STA 793.00.  CUT OUT CORROSION AREA APPROXIMATELY 16.5 TO 22.5 INCHES.  FABRICATED DOUBLER.  TREATED, PRIMED AND INSTALLED PER EO NR 99-174, WITH APPROVED 8110-3 DATED 9-16-99.  REF:  EMERY WORLD WIDE A/L, RRXA.  (X)
